# SDR DALA2016090806498

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 61,231 hours, 26,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS AT SEATS 18 - 22 AND L2 DOOR INOPERATIVE.  REPLACED THE POWER SUPPLY IAW AMM 33-51. OPS CHECKED GOOD.
